Numerical simulation of a nonlinearly coupled Schrödinger system: A linearly uncoupled finite difference scheme
Tingchun Wang,
Tao Nie,
Luming Zhang and
Fangqi Chen
Mathematics and Computers in Simulation (MATCOM), 2008, vol. 79, issue 3, 607-621
Abstract:
This article describes a finite difference scheme which is linearly uncoupled in computation for a nonlinearly coupled Schrödinger system. This numerical scheme is proved to preserve the original conservative properties. Using the discrete energy analysis method, we also prove that the scheme is unconditionally stable and second-order convergent in discrete L2-norm based on some preliminary estimations. The results show that the new scheme is efficiency.
Keywords: Coupled Schrödinger equations; Linear scheme; Uncoupled scheme; Conservation; Convergence (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475408001663
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:79:y:2008:i:3:p:607-621
DOI: 10.1016/j.matcom.2008.03.017
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().